# SDR GTIA20130722398

- Difficulty date: July 22, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 21,681 hours, 10,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: D52113003001AW
- Condition: Faulty
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE SHOWS ARMED ON SD EVEN WITH IT DISARMED, THEN AFTER A FEW SECONDS IT SHOWS DISARMED.  R & R DOOR SLIDE ARMED AND DISARM SWITCH IAW ACFT MM OPS CHECKED GOOD.
